# SDR PCAA0209104

- Difficulty date: September 4, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 23,521 hours, 25,642 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 87110021003
- Part serial: NA
- Condition: Broken
- Location: Obl
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING A LEVEL INSPECTION LEFT OUTBOARD AFT ENGINE STRUT WAS FOUND BROKEN. ENGINE STRUT WAS REPLACED IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 71-20-00. AIRCRAFT RETURNED TO SERVICE.
